# SDR AALA2020052629003

- Difficulty date: May 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502156
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BAFFLE  CLIP AT BS 500A AND RBL 24. REPLACED BAFFLE CLIP PER AARD 51-00-05.
